lips and mouth is sore rash is all over my body i stoped taking sular this is very bad what should i do?
Common side effect:
Swelling or water retention in the hands, legs, or feet
Sular Side Effects to Report
You should report immediately to your healthcare provider.
Signs of an allergic reaction, including unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.
Contact your Doctor ASAP... from a caring individual
- Sular Information for Consumers
- Sular Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sular (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Iwas taking Sular for 2 years and I suddenly developed a skin discoloration on different spots on my
Posted 11 Nov 2010 • 1 answer
Posted 14 Jan 2013 • 1 answer
Posted 21 Nov 2014 • 1 answer
Posted 2 Jun 2016 • 0 answers
Pennsaid - Has anybody gotten a rash on the joints that you use pen said on after being in the sun ?
Posted 7 Jun 2016 • 1 answer